# SDR ASAA0853756

- Difficulty date: November 11, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 8,473 hours, 2,543 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B27
- Part serial: 894227
- Condition: Surges
- Location: Nr 2
- Part time: 8,473 hours, 2,543 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE N1 SURGE AT 32FL DURING CLIMB.  REDUCED POWER AND RETURNED TO ANC.  ENGINE REPLACEMENT IN PROCESS.  WILL BE SENT TO GE FOR ANALYSIS.
